# SDR USAA2011022590877

- Difficulty date: January 31, 2011
- Submitted: February 25, 2011
- Operation: Air carrier
- Aircraft: N273AY
- Make and model: Airbus A330-323
- Aircraft serial: 337
- Aircraft time: 50,365 hours, 7,171 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: F5347821520400
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - S2 - MAJOR REPAIR - LEVEL 2 GALVANIC CORROSION ON CABIN FLOOR LONGITUDINAL BEAM (SEAT TRACK) AT FR78, -Y1447.8.  REPLACED CABIN FLOOR LONGITUDINAL BEAM AT FR78, -Y1447.8 IAW A330 SRM 53-41-14, 51-42-11 & 51-72-11.
